Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Severe pain, cramps, vomiting, headaches. History of influenza, sinus infection. Causes for symptoms?

I ve have had a bad case of influenza along with a bad sinus infection and bronchitis , along with a temp of 102.5. I ve been on Augmentin for three weeks. I start to feel better so I increase my activity. Temp has gone down and now is 99.8. Last night I got severe pains and cramping with vomiting . Felt like I was going to pass out. Had a very good BM which I have daily and sometimes 3/day Have had a headache where I have to put a cold pack on my head. Chills back. Could. I still have influenza or the stomach flu? I m seeing my doctor again on Thursday. Just wandering your thoughts on this. Thank you
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It looks like side effects of consuming AUGMENTIN.
You should stop taking AUGMENTIN now as you have already taken it for more than what is required.
Take yoghurt twice daily and start taking some probiotic like DAROLAC sachets twice daily.
If nasea and vomiting are bothering you,then you may take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day empty stomach in morning for 3 to 5 days.
Start taking steam inhalation twice a day to take care of flu and sinus congestion.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor